MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient reports performing normal day to day activities with no specific events that may have caused or contributed to lead migration.The leads were sutured into place at the time of implant and tissue quality at the implant site is reported to be firm and appropriate to support the device.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat back pain.In approximately (b)(6) 2025 the patient noted a reduction in pain relief as well as reported muscle spasms.The patient requested reprogramming and was seen several times to reduce the intensity without improvement of symptoms.Imaging was done and revealed the leads had migrated away from the initial placement.On (b)(6) 2025 a surgical revision was performed to reposition the leads.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key23565865
Report Number3015425075-2025-00326
Device Sequence Number18693503
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)240725(17)270725(10)9457571
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9457571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date11/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown